advertisement
Question
Posted by: KB | 2010-11-15

Coming off the pill - endometriosis

Hi Doc
I have been on the pill for 15 years and have decided to come off it for conceiving. I am 31 years old and had extensive endometriosis removed last year. So far there has not been that much regrowth. But my gynae has had me using the pill continuously without any breaks. Is there anything I should be doing, will the endometriosis come back quickly? I have also been getting debilitating headaches since coming off the pill, is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Endometriosis can come back within 6 months some times. There isn't anything you can do about this if you are trying to conceive.You may have side effects for the first month or two after coming off the Pill, but they should then subside. If you have come off the Pill longer than this, have the headaches checked out.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-11-17

Endometriosis can come back within 6 months some times. There isn't anything you can do about this if you are trying to conceive.You may have side effects for the first month or two after coming off the Pill, but they should then subside. If you have come off the Pill longer than this, have the headaches checked out.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement